# SDR 2007UALA00898

- Difficulty date: March 25, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 61,620 hours, 10,045 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL CUT OFF SWITCH FIRE TEST INOPERATIVE.  [SUP 4-20-07]  AFTER TROUBLESHOOTING FOUND LOGIC TEST FIRE OVERHEAT CARD M10274 AT FAULT.   REPLACED CARD PER MM26-10-0 1, OP CHECKS GOOD.  RETURN TO SERVICE.
